MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number M006580010
Medical Device Problem Codes Device Displays Incorrect Message (2591); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been received for analysis, however the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on october 1, 2020 that a genesys hta 115v control unit was used in a procedure performed on (b)(6) 2020.According to the complainant, during the procedure, a leak error message was received.Reportedly, there were no visible fluid leaks noted.The procedure was cancelled due to this event.There were no patient complication reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device problem code 3191 is being used to capture the reportable issue of aborted/unknown procedure outcome.Block h10: a symphion controller was returned for evaluation.Based on a thorough review of the complaint, the console was returned in overall good physical condition.The procedure sheath and cassette was not returned with the console.The console was tested as per cis - genesys hta functional feature test (b)(6).The reported complaint was not confirmed.The console passed all testing functional and electrical safety testing with no issues.Therefore, the most probable conclusion is no problem detected.The device displays error message could not be replicated during functional testing and no other fault conditions were identified during testing.The analysis of the available information in the complaint did not find any fault conditions within the product.The evidence from the product investigation review did not identify a potential product quality issue or new patient harm.It can be concluded that the consoler operates as intended with no issues.
 
Event or Problem Description

Brand Name
GENESYS HTA SYSTEM
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10725712
Report Number3005099803-2020-04721
Device Sequence Number3180490
Product Code MNB
UDI-Device Identifier08714729809326
UDI-Public08714729809326
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006580010
Device Catalogue Number58001
Device Lot NumberGEN1732
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2020
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date11/23/2020
Patient Sequence Number1